Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What to do if I miss a dose of Monto-4? - Online Doctor Chats

Date : 13-Sep-2014
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hi Doctor
Doctor:
Please proceed with your query
User:I am on ATT (Anti-Tubercular Treatment)
User:since 20 days
Doctor:okay
User:Having monto-4 medicine everyday at 11:30
User:AM
User:forgot to take medicine today
User:doctor told me to take this medicine sametime everyday
Doctor:Yes, that is right
User:and if i stop having this medicine, my body will stop responding to other meds too
User:what should i do now?
User:shall i take it now? and follow this timing everyday from today?
Doctor:You should take the medicine daily
User:or leave it for today?
Doctor:No, skip today's dose
Doctor:take at 11 30 am tomorrow and thereafter same time daily
User:no issues right?
User:am skeptical about it
Doctor:no issues
User:Thanks Doctor
User:anything else i need to take care of while taking this medication
User:i mean any strict things to take care of
Doctor:You must consume high protein diet
Doctor:egg and milk are must
Doctor:are you there?
Doctor:I have to close the window as you are not responding. Please chat with our doctors for medical queries or use 'ASK A DOCTOR' option
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor